This article is cited in 2 scientific papers (total in 2 papers)
A method for constructing a canonical matrix of solutions of a Hilbert problem arising in the solution of convolution equations on a finite interval
B. V. Pal'tsev
The Hilbert boundary value problem corresponding to a convolution equation on a finite interval, with kernel belonging to a class singled out earlier by the author, is reduced to a system of integral equations. The solvability of this system in appropriate weighted spaces is studied and an algorithm for constructing a canonical matrix of solutions of the Hilbert problem from certain solutions of the system. Estimates of partial indices are given.
Bibliography: 15 titles.
PDF file (5207 kB)
Mathematics of the USSR-Izvestiya, 1982, 19:3, 559–610
MSC: Primary 30E25, 45B05, 45E10; Secondary 35Q15, 45E05, 45F05, 44A15, 46E30, 47A53
B. V. Pal'tsev, “A method for constructing a canonical matrix of solutions of a Hilbert problem arising in the solution of convolution equations on a finite interval”, Izv. Akad. Nauk SSSR Ser. Mat., 45:6 (1981), 1332–1390; Math. USSR-Izv., 19:3 (1982), 559–610
Citation in format AMSBIB
\paper A~method for constructing a~canonical matrix of solutions of a~Hilbert problem arising in the solution of convolution equations on~a~finite interval
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
B. V. Pal'tsev, “Asymptotic behaviour of the spectra of integral convolution operators on a finite interval with homogeneous polar kernels”, Izv. Math., 67:4 (2003), 695–779
M. K. Kerimov, “Boris Vasil'evich Pal'tsev (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 50:7 (2010), 1113–1119
|Number of views:|